Alcohol Drinking

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How do alcohol drinking decrease the healing process after dermapen microneedling?

Query: Hello doctor, My question is, when can I drink more than two glasses of wine a day or a whole bottle without it hindering the healing process after my dermapen session of micro needling? And also, because I was occasionally drinking a few bottles of beer after I had gotten it done, does that mean my...  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: Hi, Welcome to icliniq.com. Alcohol use can diminish wound healing, it increases the blood flow so it can also cause bleeding. Excessive alcohol intake also reduces the immunity of the body which can lead to delayed wound healing. Same principle applied to micro needling. Micro needling is also a...  Read Full »

How do alcohol interfere with shake taken for weight reduction?

Query: Hello doctor, I am a 22-year-old male. My weight is 116 kg and my height is 5 feet 7 inches. My problem is, I am using nutrition food and milkshake to lose weight. 15 days ago, my weight is 123 kg but now it is 116 kg. I am doing a gym too. This is a product from herbal life. I want to go to my sis...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It is important to know what is the contents of your supplements. However, common supplements contain creatinine for muscle building, with which alcohol is safe in moderation. However, if the content is not known then it is better to withhold supplements two to thre...  Read Full »

What are the causes of stroke and how to prevent it?

Query: Hello doctor, I would like to know the causes of stroke and its prevention. What are some of the causes of stroke? What are some signs and symptoms? How can you prevent a stroke? Could a lack of sleep or stress cause a stroke? Please suggest.  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hi, Welcome to icliniq.com. There are major risk factors for stroke such as hypertension, diabetes mellitus, old age, smoking, alcohol, obesity, high cholesterol and family history of heart disease or stroke. Though there are many more rare causes of stroke. Common presentations are acute onset devi...  Read Full »

Which food should be avoided for arthritis?

Query: Hello doctor, What are the worst foods for your arthritis? Mention the name of the first food and why it can negatively affect or worsen arthritis symptoms? I am hoping to highlight inflammatory foods, foods high in sugar, foods high in saturated and trans fat, and dairy which may be a cause for a...  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hello, Welcome to icliniq.com. There are some lifestyle and nutrition recommendations that can be given to any patient suffering from arthritis that may help reduce the pain. Diet rich in omega-3 and antioxidants. Some studies have shown that omega-3 help decrease swelling or inflammation and the...  Read Full »

I have high cholesterol with palmar erythema. Does it indicate liver damage?

Query: Hello doctor, I was diagnosed with palmer erythema last year. I am 28 years old, however, I started drinking moderately from 16-20 then stayed sober for a year and a half. However started drinking again at 22 and have been more of a binge drinker consuming on average of 20-50 drinks a week over t...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Do not worry. You may have anxiety more than disease itself. For raised total cholesterol you may take low cholesterol diet with regular exercise. Quitting of alcohol may be useful. Get it done ultrasound abdomen and liver scan. Avoid alcohol intake. Use tablet Panto...  Read Full »

Will taking Citalopram with alcohol has any potential risk?

Query: Hello doctor, My question is actually regarding my husband. He is currently taking Citalopram and Abilify for his depression. He works a manual labor job and is consuming a cup of coffee every morning, two energy drinks, and a five-hour energy during the course of the day. He then comes home and dr...  Read Full »


Dr. Uphar Gupta

General Medicine Physician, Internal Medicine Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. His lifestyle is detrimental to healthy living. One should never mix Citalopram with alcohol and that too in sleep apnea patient. The center of breathing in the brain in these patients is stressed as the patient is not getting oxygen properly and hence constantly needs...  Read Full »

Does yellow vomit after drinking alcohol a sign of liver damage?

Query: Hello doctor, I am 44 years old. I consumed alcohol (whiskey) last Friday, about 20 ounces over 5 hours. I do not drink often. I had my dinner after taking alcohol. The next day morning I vomited, it was yellow and no food. An hour later, I vomited again, it was green and no food. I have no diarrh...  Read Full »


Dr. Jaydeep Tripathy

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. You consumed a lot of alcohol, very close to the toxic level, and hence you have developed alcohol-induced gastritis. You cannot permanently damage your liver by binge drinking once. However, if you keep drinking frequently, you will develop fatty liver which later ...  Read Full »

Is red vomit after having red vine something serious?

Query: Hello doctor,I am 26 years old female. The day before yesterday night I drank alcohol for the first time. I had whiskey and my last drink was one glass of red wine. After coming back around half an hour later I felt sick and I puked. Now my worry is my vomit was red colored like there were not red s...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. The red vomit is likely due to red wine only. Alcohol causes gastritis and vomiting, and you likely vomited red wine out. I guess you did not have abdominal pain. The bloody vomitus is brown in color rather than red. Was the color of vomitus matching with wine, if ye...  Read Full »

I have Turner syndrome and on Buspar and Zoloft. Will moderate alcohol cause any side effect?

Query: Hello doctor, I am a 24-year-old female. I have turners syndrome (xo chromosomes), which means I have thyroid issues (88 Synthroid dose ) but luckily no other major health concerns. I am on Acyclovir for HSV 2 and Buspar for anxiety (10mg 2x/ day) as well as Zoloft 100/ day. My question is about dr...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. Alcohol intake over the long term has bad effects over the body. At present, there is no problem in moderate consumption, but if you would not make up your mind now to give up alcohol then your alcohol consumption will gradually increase, and it becomes tough to abst...  Read Full »

What are the side effects of consuming alcohol and Terbinafine together?

Query: Hello doctor, I have been taking Terbinafine for the last three months for my nail fungus. I just want to make sure that it is safe for me to drink alcohol now that I am off the pill. I plan on drinking a whole week (seven days) after I take my last pill. Will I be fine? How long after taking my la...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Actually, small traces of Terbinafine will stay in blood for few weeks. However, its initial half-life is 36 hours, after a week period, the level is significantly at a lower level. So you may safely drink alcohol. However, it is better to keep it at a moderate level...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.